# SDR 0101241141

- Difficulty date: March 1, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Aircraft time: 78,182 hours, 28,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN NOSE LANDING GEAR CUTOUT RT FORWARD CORNER SKIN AT BS 464.  REPAIRED PER EA 11-182711.
